Thanks for your query.
Firstly, oral contraceptive pills
ONLY TILL SUCH TIME THEY ARE TAKEN. Once these pills are discontinued, the female hormonal
balance gets normalized within a month or two and the environment becomes normal for a normal conception.
Further, contraceptive pills can be taken for prolonged periods
, even for several years, WITHOUT AFFECTING FERTILITY
. It is another matter that the hormones in the pills have certain side effects, which disappear after the pills are stopped. But, Fertility is NOT affected under normal circumstances.
, she has to take a long course of preventive treatment (for 6-12months of regular/daily dose of combination of anti-depressants, anti-anxiety
drug and Beta-blockers) which will cure her of migraine once for all.
Consult your doctor and apprise him of my opinion. I am certain that he agree with me, order required tests, and- based on the reports- will prescribe suitable treatment as advised.
If you find my response helpful and informative, do not forget an “excellent” rating to my answer, to encourage all doctors- engaged in social service- to render sound advice to the FREE queries.
Lastly, if you need a detailed and prompt answer, you may post a "Direct Query (Premium)" ADDRESSED PERSONALLY TO ME BY NAME, providing AS MUCH DETAILED INFORMATION about your problem(s) as possible; age/gender; addictions (if any) ; medical history (if any); current medications (if any) and known allergies.
Fond regards and have a nice day
Dr. Rakesh Karanwal